# SDR 00FDEA00763

- Difficulty date: November 4, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 32,355 hours, 7,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK FOUND CRACKED FROM BS 789 TO BS 801, X=8.5 LT 12 INCHES LONG.  *S/D*  REMOVED AND REPLACED PER SRM 53-70-00 FIG 1 VOL 1.
